# SDR P5CA9600646

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Nr 4 Pylon
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

NR 4 HYDRAULIC SYSTEM LOSS OF FLUID.  DEPRESSURIZED ENGINE DRIVEN PUMP.  FOUND LOOSE B-NUT ON ENGINE DRIVEN PUMP SUPPLY LINE.  LEAK CHECK OK PER MAINTENANCE MANUAL 29-00-00.
